# SDR SWIA200820305

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 15,219 hours, 12,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT INOP.  (FLT 4416)RELAMPED.
